# SDR DL767961161

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN REAR GALLEY REPORTED COMING FROM AIR VENT.  INSPECTED AFT GALLEY AREA AND ABOVE CEILING AREA FOR EVIDENCE OF BURNING OR SMELL, NONE FOUND AND ALL WIRING OK.  REMOVED NR 3 AND NR 4 COFFEEMAKERS AND INSPECTED WIRING HARNESS FOR CONDITION, ALL OK, SLIGHT ACRID ODOR FROM COFFEEMAKERS.  REPLACED NR 3 AND NR 4, ALL OK FOR SERVICE.
